Study: Corticosteroid creams do not thin skin
Good news for parents who use certain creams to treat eczema on their children. A new study finds long-term use of topical corticosteroid creams does not cause any major negative side effects.
Join the discussion below, or Read more at WLS.
Since: Mar 11
#1 Apr 22, 2011
"But doctors reporting in the journal "Pediatric Dermatology" said their study showed no thinning of the skin."
Guess they didn't study hard enough. Don't fall for that garbage. They probably just want you to spend more money on those steroids that only make your skin worse!
Add your comments below
|Makeup Brands for People With Eczema||1 hr||abrooker||1|
|Eczema flare up made worse by showering (Aug '13)||Oct 20||Yvonne||6|
|eczema on eyelids (Feb '06)||Oct 17||vangrrl||175|
|Eczema treatment success! many tried mini reviews (Aug '12)||Oct 5||Robin||6|
|How long does the shot last? (May '09)||Oct 4||ELENANN9e||45|
|Eczema treatment plan: Very effective (Jan '07)||Oct 4||Grammerpolice||67|
|dyshidrotic eczema/pompholyx cured||Oct 3||samshands||1|
Find what you want!
Search Eczema Forum Now
Copyright © 2016 Topix LLC